Make sure that you do drink plenty of water every day, about 2 litres (4 pints).
Make an appointment with your doctor and take a urine sample to be checked out. A strong odour in the urine with pelvic pain and headaches can indicate a urinary tract infection.
Write a list of your symptoms to give to the doctor.
Tingling in the fingers may be due to carpel tunnel problems, or from nerve damage.
If you have had your eyes checked and do not need to wear corrective glasses, it may be a good idea to get your doctor to do a HBA1C blood test to check for diabetes. Having sugar levels that are high can cause blurriness. As you are tired all the time, this could be because you have an infection and you may also be anaemic and a blood test would confirm whether this is the case. If you can, get a blood test to check your B12 levels.
Pelvic pain with strong urine odour, headaches, feeling nauseous and sometimes throwing up can also be due to kidney stones.
Make an appointment to get all this sorted out.
Let me know how you get on.
Phantosmia is an olfactory hallucination: perception of smell without an odor present. Phantosmia is usually caused by nervous system damage.
I had a bout of phantosmia (electrical burning type smell that lasted for a few days) which was one of my various neurological symptoms of hashitoxicosis (in my case due to Graves antibodies also showing up - I have Hashimoto's thyroiditis which is the most common cause of hypothyroidism). The leakage hyperthyroid symptoms of Hashi's is milder in comparison.
"It should be pointed out that, especially in the US literature, the term ‘hashitoxicosis’ is sometimes used to describe an autoimmune thyroid disease overlap syndrome of Graves’ and Hashimoto’s disease.2 In this article the term is strictly limited to the ‘leakage’ symptoms of active Hashimoto’s disease." - Hashitoxicosis – Three Cases and a Review of the Literature
this sounds like a side effect from medicine. my niece has bi polar and the pills they put her on makes her arm jerk and very nauseated and some more of your symptons. your pharmacy can help you check and see if one of your pills might be causing your problem